# SDR FDEA201607302661

- Difficulty date: July 30, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N514031
- Condition: Corroded
- Location: Bs 960-984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960 - 984 LT CREASE BEAM WEB FOUND CORRODED. CORROSION REMOVED IAW SRM 51-10-02-0G REV 118.0 & FOUND OUT OF LIMITS IAW SRM 53-40-13-1A REV 118.0.  CREASE BEAM WEB REMOVED AND REPLACED IAW SRM 51-40-02-0G REV 118.0 AND  DWG 144N5140 SHT 3 REV D.  REPAIR CLASSIFIED AS MAJOR.
